Dr. Umesh Jain is now exclusively responsible for TotallyADD.com and its content

Reply To: Concerta makes me crabby!!!

Reply To: Concerta makes me crabby!!!2013-10-18T18:05:43+00:00

The Forums Forums Medication Concerta Concerta makes me crabby!!! Reply To: Concerta makes me crabby!!!

#122554

caper
Member
Post count: 179

I’d agree. I found Concerta (and Ritalin – they’re both Methylphenidate) improved impulse control but also made me feel more “edgy”.
Try B12 if your levels are below 350pmol/L. I was low (~200pmol/L) and found a big improvement from B12 shots followed by supplements.

Changing my environment & routines was also a big improvement. For example if your kids interrupt you when you try to relax with a good book, wait till they’re asleep in bed to do your reading. Changing what you can is a lot easier than trying to make the people around you change.
My 1st wife was a drama queen who rarely responded to logic. Wife 2.0 is easy going and doesn’t criticize me for talking fast, interrupting people, and laughing out loud in public.

REPORT ABUSE